In this paper, we prove some new Simpson's type inequalities for partial $ (p, q) $-differentiable convex functions of two variables in the context of $ (p, q) $-calculus. We also show that the findings in this paper are generalizations of comparable findings in the literature.
Citation: Xue-Xiao You, Muhammad Aamir Ali, Ghulam Murtaza, Saowaluck Chasreechai, Sotiris K. Ntouyas, Thanin Sitthiwirattham. Post-quantum Simpson's type inequalities for coordinated convex functions[J]. AIMS Mathematics, 2022, 7(2): 3097-3132. doi: 10.3934/math.2022172
In this paper, we prove some new Simpson's type inequalities for partial $ (p, q) $-differentiable convex functions of two variables in the context of $ (p, q) $-calculus. We also show that the findings in this paper are generalizations of comparable findings in the literature.
[1] | S. S. Dragomir, R. P. Agarwal, P. Cerone, On Simpson's inequality and applications, J. Inequal. Appl., 5 (2000), 533–579. doi: 10.1155/S102558340000031X. doi: 10.1155/S102558340000031X |
[2] | M. Alomari, M. Darus, S. S. Dragomir, New inequalities of Simpson's type for $s$-convex functions with applications, RGMIA Res Rep Coll., 2 (2009). |
[3] | M. Z. Sarikaya, E. Set, M. E. Özdemir, On new inequalities of Simpson's type for convex functions, RGMIA Res. Rep. Coll., 13 (2010). |
[4] | S. Erden, S. Iftikhar, M. R. Delavar, P. Kumam, P. Thounthong, W. Kumam, On generalizations of some inequalities for convex functions via quantum integrals, RACSAM, 114 (2020), 1–15. doi: 10.1007/s13398-020-00841-3. doi: 10.1007/s13398-020-00841-3 |
[5] | S. Iftikhar, S. Erden, P. Kumam, M. U. Awan, Local fractional Newton's inequalities involving generalized harmonic convex functions, Adv. Differ. Equ., 2020 (2020), 1–14. doi: 10.1186/s13662-020-02637-6. doi: 10.1186/s13662-020-02637-6 |
[6] | M. E. Özdemir, A. O. Akdemir, H. Kavurmaci, M. Avci, On the Simpson's inequality for co-ordinated convex functions, 2010, arXiv preprint arXiv: 1101.0075. |
[7] | T. A. Ernst, Comprehensive Treatment of $q$ -Calculus, Springer, Basel, 2012. |
[8] | V. Kac, P. Cheung, Quantum calculus, Springer, New York, 2002. |
[9] | F. Benatti, M. Fannes, R. Floreanini, D. Petritis, Quantum information, computation and cryptography: An introductory survey of theory, technology and experiments, Springer Science and Business Media, 2010. |
[10] | A. Bokulich, G. Jaeger, Philosophy of quantum information theory and entaglement, Cambridge Uniersity Press, 2010. |
[11] | T. A. Ernst, The History of $q$-Calculus and New Method, Sweden: Department of Mathematics, Uppsala University, 2000. |
[12] | F. H. Jackson, On a $q$-definite integrals, Quart. J. Pure Appl. Math., 41 (1910), 193–203. |
[13] | W. Al-Salam, Some fractional $q$ -integrals and $q$-derivatives, Proc. Edinburgh Math. Soc., 15 (1966), 135–140. doi: 10.1017/S0013091500011469. doi: 10.1017/S0013091500011469 |
[14] | J. Tariboon, S. K. Ntouyas, Quantum calculus on finite intervals and applications to impulsive difference equations, Adv. Differ. Equ., 2013 (2013), 1–19. doi: 10.1186/1687-1847-2013-282. doi: 10.1186/1687-1847-2013-282 |
[15] | S. Bermudo, P. Kórus, J. N. Valdés, On $q$ -Hermite-Hadamard inequalities for general convex functions, Acta Math. Hung. 162 (2020), 364–374. doi: 10.1007/s10474-020-01025-6. doi: 10.1007/s10474-020-01025-6 |
[16] | P. N. Sadjang, On the fundamental theorem of $(p, q)$ -calculus and some $(p, q)$-Taylor formulas, Results Math., 73 (2018), 1–21. |
[17] | J. Soontharanon, T. Sitthiwirattham, On Fractional $(p, q)$-Calculus, Adv. Differ. Equ., 2020 (2020), 1–18. doi: 10.1186/s13662-020-2512-7. doi: 10.1186/s13662-020-2512-7 |
[18] | M. Tunç, E. Göv, Some integral inequalities via $ (p, q)$-calculus on finite intervals, RGMIA Res. Rep. Coll., 19 (2016), 1–12. |
[19] | Y-M. Chu, M. U. Awan, S. Talib, M. A. Noor, K. I Noor, New post quantum analogues of Ostrowski-type inequalities using new definitions of left–right $\left(p, q\right) $-derivatives and definite integrals, Adv. Differ. Equ., 2020 (2020), 1–15. doi: 10.1186/s13662-020-03094-x. doi: 10.1186/s13662-020-03094-x |
[20] | M. A. Ali, H. Budak, M. Abbas, Y.-M. Chu, Quantum Hermite–Hadamard-type inequalities for functions with convex absolute values of second $q^{\pi _{2}}$-derivatives, Adv. Differ. Equ., 2021 (2021), 1–12. doi: 10.1186/s13662-020-03163-1. doi: 10.1186/s13662-020-03163-1 |
[21] | M. A. Ali, N. Alp, H. Budak, Y-M. Chu, Z. Zhang, On some new quantum midpoint type inequalities for twice quantum differentiable convex functions, Open Math., 19 (2021), 427–439. doi: 10.1515/math-2021-0015. doi: 10.1515/math-2021-0015 |
[22] | N. Alp, M. Z. Sarikaya, M. Kunt, İ. İșcan, $q$-Hermite Hadamard inequalities and quantum estimates for midpoint type inequalities via convex and quasi-convex functions, J. King Saud University–Science, 30 (2018), 193–203. doi: 10.1016/j.phycom.2018.09.002. doi: 10.1016/j.phycom.2018.09.002 |
[23] | N. Alp, M. Z. Sarikaya, Hermite Hadamard's type inequalities for co-ordinated convex functions on quantum integral, Appl. Math. E-Notes, 20 (2020), 341–356. |
[24] | H. Budak, Some trapezoid and midpoint type inequalities for newly defined quantum integrals, Proyecciones, 40 (2021), 199–215. doi: 10.22199/issn.0717-6279-2021-01-0013. doi: 10.22199/issn.0717-6279-2021-01-0013 |
[25] | H. Budak, M. A. Ali, M. Tarhanaci, Some new quantum Hermite-Hadamard-like inequalities for coordinated convex functions, J. Optim. Theory Appl., 186 (2020), 899–910. doi: 10.1007/s10957-020-01726-6. doi: 10.1007/s10957-020-01726-6 |
[26] | S. Jhanthanam, J. Tariboon, S. K. Ntouyas, K. Nonlapon, On $q$-Hermite-Hadamard inequalities for differentiable convex functions, Mathematics, 7 (2019), 632. doi: 10.3390/math7070632. doi: 10.3390/math7070632 |
[27] | W. Liu, Z. Hefeng, Some quantum estimates of Hermite-Hadamard inequalities for convex functions, J. Appl. Anal. Comput., 7 (2016), 501–522. doi: 10.11948/2017031. doi: 10.11948/2017031 |
[28] | M. A. Noor, K. I. Noor, M. U. Awan, Some quantum estimates for Hermite-Hadamard inequalities, Appl. Math. Comput., 251 (2015), 675–679. doi: 10.1016/j.amc.2014.11.090. doi: 10.1016/j.amc.2014.11.090 |
[29] | M. A. Noor, K. I. Noor, M. U. Awan, Some quantum integral inequalities via preinvex functions, Appl. Math. Comput., 269 (2015), 242–251. doi: 10.1016/j.amc.2015.07.078. doi: 10.1016/j.amc.2015.07.078 |
[30] | E. R. Nwaeze, A. M. Tameru, New parameterized quantum integral inequalities via $\eta $-quasiconvexity, Adv. Differ. Equ., 2019 (2019), 1–12. doi: 10.1186/s13662-019-2358-z. doi: 10.1186/s13662-019-2358-z |
[31] | M. A. Khan, M. Noor, E. R. Nwaeze, Y-M. Chu, Quantum Hermite–Hadamard inequality by means of a Green function, Adv. Differ. Equ-NY, 2020 (2020), 1–20. doi: 10.1186/s13662-020-02559-3. doi: 10.1186/s13662-020-02559-3 |
[32] | H. Budak, S. Erden, M. A. Ali, Simpson and Newton type inequalities for convex functions via newly defined quantum integrals, Math. Meth. Appl. Sci., 44 (2020), 378–390. doi: 10.1002/mma.6742. doi: 10.1002/mma.6742 |
[33] | M. A. Ali, H. Budak, Z. Zhang, H. Yildrim, Some new Simpson's type inequalities for co-ordinated convex functions in quantum calculus, Math. Meth. Appl. Sci., 44 (2021), 4515–4540. doi: 10.1002/mma.7048. doi: 10.1002/mma.7048 |
[34] | M. A. Ali, M. Abbas, H. Budak, P. Agarwal, G. Murtaza, Y-M. Chu, New quantum boundaries for quantum Simpson's and quantum Newton's type inequalities for preinvex functions, Adv. Differ. Equ., 2021 (2021), 1–21. doi: 10.1186/s13662-021-03226-x. doi: 10.1186/s13662-021-03226-x |
[35] | M. Vivas-Cortez, M. A. Ali, A. Kashuri, I. B. Sial, Z. Zhang, Some New Newton's Type Integral Inequalities for Co-Ordinated Convex Functions in Quantum Calculus, Symmetry, 12 (2020), 1476. doi: 10.3390/sym12091476. doi: 10.3390/sym12091476 |
[36] | M. A. Ali, Y.-M. Chu, H. Budak, A. Akkurt, H.Yildrim, Quantum variant of Montgomery identity and Ostrowski-type inequalities for the mappings of two variables, Adv. Differ. Equ., 2021 (2021), 1–26. doi: 10.1186/s13662-020-03195-7. doi: 10.1186/s13662-020-03195-7 |
[37] | M. A. Ali, H. Budak, A. Akkurt, Y-M. Chu, Quantum Ostrowski type inequalities for twice quantum differentiable functions in quantum calculus, Open Math., 19 (2021), 440–449. doi: 10.1515/math-2021-0020. doi: 10.1515/math-2021-0020 |
[38] | H. Budak, M. A. Ali, T. Tunç, Quantum Ostrowski-type integral inequalities for functions of two variables, Math. Meth. Appl. Sci., 44 (2021), 5857–5872. doi: 10.1002/mma.7153. doi: 10.1002/mma.7153 |
[39] | H. Budak, M. A. Ali, N. Alp, Y.-M. Chu, Quantum Ostrowski type integral inequalities, J. Math. Inequal., 2021, in press. |
[40] | M. Kunt, İ. İșcan, N. Alp, M. Z. Sarikaya, $ \left(p, q\right) -$Hermite-Hadamard inequalities and $\left(p, q\right) -$ estimates for midpoint inequalities via convex quasi-convex functions, Rev. R. Acad. Cienc. Exactas F s. Nat. Ser. A Mat. RACSAM, 112 (2018), 969–992. |
[41] | M. A. Latif, M. Kunt, S. S. Dragomir, İ. İș can, Post-quantum trapezoid type inequalities, AIMS Mathematics, 5 (2020), 4011–4026. doi: 10.3934/math.2020258. doi: 10.3934/math.2020258 |
[42] | M. A. Latif, S. S. Dragomir, E. Momoniat, Some $q$-analogues of Hermite-Hadamard inequality of functions of two variables on finite rectangles in the plane, J. King Saud University–Science, 29 (2017), 263–273. |
[43] | M. Vivas-Cortez, M. A. Ali, H. Kalsoom, H. Budak, M. Z. Sarikaya, H. Benish, Trapezoidal type inequalities for co-ordinated convex functions via quantum calculus, Math. Probl. Eng., 2021, in press. |
[44] | M. Vivas-Cortez, M. A. Ali, H. Budak, H. Kalsoom, P. Agarwal, Some New Hermite–Hadamard and Related Inequalities for Convex Functions via $\left(p, q\right) $-Integral, Entropy, 23 (2021), 828. doi: 10.3390/e23070828. doi: 10.3390/e23070828 |
[45] | H. Kalsoom, S. Rashid, M. Idrees, F. Safdar, S. Akram, D. Baleanu, et al., Post quantum inequalities of Hermite-Hadamard type associated with co-ordinated higher-order generalized strongly pre-invex and quasi-pre-invex mappings, Symmetry, 12 (2020), 443. doi: 10.3390/sym12030443. doi: 10.3390/sym12030443 |
[46] | F. Wannalookkhee, K. Nonlaopon, J. Tariboon, S. K. Ntouyas, On Hermite-Hadamard type inequalities for coordinated convex functions via $\left(p, q\right) $-calculus, Mathematics, 9 (2021), 698. doi: 10.3390/math9070698. doi: 10.3390/math9070698 |
[47] | M. A. Ali, H. Budak, I. B. Sial, Post-quantum Ostrowski type integral inequalities for functions of two variables, Authorea Preprints, 2021. |